advertisement
Question
Posted by: Ruth | 2010/05/27

Kidney transplant and ringing ears

I am had a kidney transplant 8th September 2009. I like to know more the do’ s and don’ t. I was told to contact my doctor if I have ringing in my ear. Why and can I have more info on this. For the past 2 days I had on and off ringing in my ear. What do I do and why is this so?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ruth, do you know the names of the medicaton you are taking? The ringing of the ears may be a known side effect of overdosage and I think you should inform your nephrologist as soon as possible.
This may be an interesting website to visit:
http://www.kidneypatientguide.org.uk/site/intro.php

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ruth | 2010/05/28

500mg cellcept 12 hrly, 2mg Prograf 12 hrly, 300mg INH daily, 25mg pyrodoxine daily, 81mg ecotrin daily, 1 purbac daily, 15mg celeferr daily.

Reply to Ruth
Posted by: Cyberdoc | 2010/05/27

Hallo Ruth, do you know the names of the medicaton you are taking? The ringing of the ears may be a known side effect of overdosage and I think you should inform your nephrologist as soon as possible.
This may be an interesting website to visit:
http://www.kidneypatientguide.org.uk/site/intro.php

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement